# SDR 0001469968

- Difficulty date: April 22, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- Aircraft time: 81,556 hours, 88,724 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 62211810011
- Part serial: 15212
- Condition: Failed
- Location: Nr 1 & 2 Radio
- Part time: 12,658 hours, 8,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 AND NR 2 RADIOS FAILED TO TRANSMIT AND HAD INTERMITTENT RECEPTION.  AIRCRAFT RETURNED TO MSP AFTER A BRIEF RECEPTION FROM THE TOWER CLEARING THE FLIGHT TO LAND.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BOTH VHF CONTROL PANELS AND AUDIO CONTROL PANELS.  OPERATIONAL CHECK GOOD.
